# SDR AALA20121028008

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 67,560 hours, 23,893 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18DEF EMERGENCY LIGHTS INOPERATIVE.  INSTALLED SERVICEABLE SIDEWALL CONNECTOR, OPS CHECK NORMAL.
